On q-Steffensen inequality
MetadataShow full metadata
In this article, we study an analogue of the classical integral inequality established by Steffensen in q-calculus. The difficulties ensued form differences between the classical and q-integral. We exceed them in two directions: firstly, by restricting the area of parameter q, and another by modifying the expression of the original inequality. We establish the conditions which guarantee their holding on. Finally, we illustrate our considerations by the examples.
CitationRajković, P. M., Stanković, M. S., Marinković, S. D., & Kirane, M. (2018). On q-Steffensen inequality. Electronic Journal of Differential Equations, 2018(112), pp. 1-11.
This work is licensed under a Creative Commons Attribution 4.0 International License.